# SDR ASAA2017030420012

- Difficulty date: March 4, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 31,529 hours, 9,370 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Pitot Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MASTER CAUTION ANTI-ICE, FIRST OFFICER, & PITOT ILLUMINATED.  ACFT GROUNDED.  FOUND FIRST OFFICER`S  PITOT CIRCUIT BREAKER C525 OPEN.  ACCOMPLISHED GVI BACK AND FRONT OF CIRCUIT BREAKER, RESET THE CIRCUIT BREAKER IAW AMM 20-60-01, AND WDM 30-11-12. CHECKED OK.  PERFORMED PITOT HEAT OPS CHECK IAW AMM 30-31-00. OPS CHECKED NORMAL.
